If You Love Your Kids, Please Do Not Make This Mistake

Dr. Mercola

Posted By Dr. Mercola | September 10 2010 |

The Swedish Medical Products Agency has received reports from health care professionals regarding narcolepsy as suspected adverse drug reaction following Pandemrix flu vaccination.

The reports concern teenaged children who developed narcolepsy symptoms one to two months after vaccination against the H1N1 pandemic. Finland is also looking into the possible link following an increase in the sleeping disorder among children this spring.

According to The Local:

“In the European Union, around 30 million people were vaccinated using Pandemrix. Sweden bought 18 million doses, which was enough to provide two injections for each person in its 9.3 million population.”

The Pandemrix package insert shows that “somnolence”, although not narcolepsy per se, is a known potential side effect of the drug.

MORE…

Parents – make sure you read the Patient Product Insert on each and every drug/medication being prescribed.  Also ask about drug interactions.  If you do not get the answers you need, do the research on the Internet.  Be safe – not sorry.

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.